Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mima

Veteran Member
  • Total Reviews

    0
  • Content Count

    137
  • Joined

  • Last visited

Community Reputation

0 Neutral

About mima

  • Rank
    Member

Profile Information

  • Location
    Perth!
  1. mine took about 3 months. lay off the lip balm and let them peel for a bit - your lips get used to being constantly moisturised otherwise. good luck!
  2. hello team! I was pretty much addicted to this site while I was on tane, so I thought I'd come back and see how everyone's doing! I finished tane in December...I had moderate acne and now my skin as nearly perfect. I have slight discolouration on my cheeks where the acne flared up badly, but nothing a light sheen of tinted moisturiser can't fix! The oil is slowly slowly returning, I'm having to wash my hair more...but my face is still very clear! Side effects - my lips have only just returned
  3. it's normal. your skin all over your body dry, including there...so the skin sometimes splits a little. Don't worry about it unless the blood is a dark brown colour - bright red blood is A-ok
  4. this thread cracks me up. men are strange creatures...
  5. SSRI's and beta-blockers are serious drugs with serious side effects - unless this blushing is causing people bad psychological damage then it's really unnecessary, they're not just pills to pop without thinking twice.
  6. I've dyed my hair 3 times while on tane and haven't had a problem. Sometimes I get a few raised bumps on my scalp a few days after, but good shampoo and conditioner works wonders!
  7. HAHA. I laughed. I've been studying (or TRYING to study) for final exams all day, and your joke cracked me up, thanks!
  8. It is subtle hey, just a weird shift in mood. Sometimes I just go woa - I'm not feeling like me at the moment. Looking forward to being off this stuff. Hope you're ok!
  9. YES! I've never had cysts on my chest, just little bumps and pimples...I'm 3 weeks away from finishing and my skin is pretty much perfect, but last week I got a massive painful cyst on my chest. Kind of disturbing! I wonder what the reason is?
  10. hey, I'd make sure you keep applying the after-tattoo cream for a while after you think it's healed. Your skin will probably heal more slowly so just keep an eye on it!
  11. Uh, I live in Iceland HAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHAHA. Thankyou. That made my day.
  12. I had to give up swimming as a form of exercise because I kept breaking out in a disgusting rash all over my body. For me, the chlorine was too drying. Everyone's different though, good luck!
  13. This is a side effect of tane - I know what you're going through. I've always blushed more easily than others, but now it's really bad. Even if I'm driving in my car and I think of something that could possibly put me into an awkward situation, I blush bright red. By myself. It's crazy! I'm a confident person, but the blushing is frustrating. I hate to say it, but I don't think there's anything you can do. I'm just learning to deal with it and accept it, and look forward to the days when it does
  14. that happens to me every time I get lazy about moisturising. Moisturise! Moisturise!
  15. You're only 15 or 16? That's unfortunate, I was going to ask you to marry me! You look fantastic.
×